# SDR AU510001490

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 271911583
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NON-ESSENTIAL BUSS PANEL BACKLIGHTING SHORT CIRCUITED INTERNALLY DUE TO CORROSION CAUSED BY MOISTURE INGRESS. HEAT BUILDUP IN PANEL CAUSED OVERHEATING AND SMOKE IN COCKPIT. (CASA NR 510001490)
